# SDR EY2R9600075

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Pilot Tube
- Part number: 18912A
- Condition: Cracked
- Location: Propeller
- Part time: 2,018 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSY PILOT TUBE CRACKED
